On the Hochschild–Mitchell dimension of the number line
Doklady Akademii Nauk, Tome 322 (1992) no. 2, pp. 259-261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_2_a9,
author = {A. A. Khusainov},
title = {On the {Hochschild{\textendash}Mitchell} dimension of the number line},
journal = {Doklady Akademii Nauk},
pages = {259--261},
year = {1992},
volume = {322},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_2_a9/}
}
A. A. Khusainov. On the Hochschild–Mitchell dimension of the number line. Doklady Akademii Nauk, Tome 322 (1992) no. 2, pp. 259-261. http://geodesic.mathdoc.fr/item/DAN_1992_322_2_a9/